Omnipod causing skin irritation

My wife uses the omnipod and is getting severe irritation after using it due to the adhesive that Omnipod began using a few months ago. Before then, she didn’t have this irritation and she has been using Omnipod for years. She attaches it to her belly. Has anyone else had this experience and what can she do to help the irritation?

2 Likes

I ran into itching while wearing pods a few years ago. For me, I can’t place it on my belly bc my belly reacts to everything. Including shots. And then anywhere else I placed the pod, I had to spray my skin with Flonase first and that did the trick. I’ll try to find the thread link about it for you.

If the issue is itching after removal, have you tried using Unisolve to help gently remove the pod? And I still always apply hydrocortisone to any freshly removed pod site.

Everyone is different but I hope it works for you guys!

3 Likes
3 Likes

Thanks! I’ll let her know and see if that works.

2 Likes

If that doesn’t work you can always stick a tegaderm with a small hole to the skin, and then stick the omnipod to the tegaderm. It is the last resort and kind of a pain to do this, but if the allergies persist this should stop most of it. I think there are also barrier creams you can try if the flonase doesn’t work.

2 Likes

I spray Skin-Prep and that helps with the rash as well as helps keep the pod from falling off.

2 Likes